Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 70, Number 1

All articles in this issue are freely accessible.

Representable monoids
Earl J. Taft.
Proc. Amer. Math. Soc. 70 (1978), 1-4
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486253
The additive inverse eigenvalue problem and topological degree
J. C. Alexander.
Proc. Amer. Math. Soc. 70 (1978), 5-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 487546
A restriction theorem for space curves
E. Prestini.
Proc. Amer. Math. Soc. 70 (1978), 8-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467160
Differentiability via directional derivatives
Ka Sing Lau and Clifford E. Weil.
Proc. Amer. Math. Soc. 70 (1978), 11-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486354
Stone’s theorem and spectral subspaces of automorphisms
Erling Størmer.
Proc. Amer. Math. Soc. 70 (1978), 18-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467342
Composition operator on $l^{p}$ and its adjoint
R. K. Singh and B. S. Komal.
Proc. Amer. Math. Soc. 70 (1978), 21-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487574
An improvement theorem for Descartes systems
Philip W. Smith.
Proc. Amer. Math. Soc. 70 (1978), 26-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467118
On the operator equation $AX+XB=Q$
Jerome A. Goldstein.
Proc. Amer. Math. Soc. 70 (1978), 31-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0477836
A moment problem on Jordan domains
Makoto Sakai.
Proc. Amer. Math. Soc. 70 (1978), 35-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0470216
Hypergeometric functions of $2×2$ matrix argument are expressible in terms of Appel’s functions $F_{4}$
Tom Koornwinder and Ida Sprinkhuizen-Kuyper.
Proc. Amer. Math. Soc. 70 (1978), 39-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0473251
A remark on the Grothendieck residue map
James B. Carrell.
Proc. Amer. Math. Soc. 70 (1978), 43-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0492408
A generalization of a theorem of Tatchell
Niranjan Singh.
Proc. Amer. Math. Soc. 70 (1978), 49-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 487556
A note on Volterra equations in a Hilbert space
Stig-Olof Londen and Olof J. Staffans.
Proc. Amer. Math. Soc. 70 (1978), 57-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467219
Some applications of the Stone-Weierstrass theorem
P. J. de Paepe.
Proc. Amer. Math. Soc. 70 (1978), 63-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493360
The Fredholm radius of a bundle of closed linear operators
E.-O. Liebetrau.
Proc. Amer. Math. Soc. 70 (1978), 67-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0477858
Codimension two submanifolds of positive curvature
John Douglas Moore.
Proc. Amer. Math. Soc. 70 (1978), 72-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 487560
Group actions on homology quaternionic projective planes
Steven H. Weintraub.
Proc. Amer. Math. Soc. 70 (1978), 75-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0515869
Remark on the zero locus of a smooth function
D. Burns.
Proc. Amer. Math. Soc. 70 (1978), 83-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474363
Piecewise linear embeddings of balls into contractible manifolds
Kenneth C. Millett.
Proc. Amer. Math. Soc. 70 (1978), 85-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467761
An identity on algebras over a Hopf algebra
Stavros Papastavridis.
Proc. Amer. Math. Soc. 70 (1978), 87-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491794
Integration by substitution
Gerald S. Goodman.
Proc. Amer. Math. Soc. 70 (1978), 89-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476952
Erratum to: “Relative integral bases” (Proc. Amer. Math. Soc. 56 (1976), 93–94)
Lawrence C. Washington.
Proc. Amer. Math. Soc. 70 (1978), 92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0472764
American Mathematical Society